Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Tonsillitis, swollen neck, loss of voice

I keep geeting tonsilitas in my tonsils pockets ,I always try to get them out ! Also I always get these white things that sit on the outside of tonsils ,but that doesn t hurt so it cant be strep my throught swells up and I loose my voice up to three weeks people say it just ur guy voice getting deeper bit no my voice is messed up and Michael gets in way Please help
Asked On : Mon, 21 May 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
WELCOME TO HCM.
THE WHITE MATTER THAT COLLECTS IN UR TONSILS REPEATEDLY IS KERATOSIS OF TONSILS. IT GENERALLY OCCURS DUE TO POOR ORAL HYGIENE AND ACID REGURGITATION. MOREOVER, UR HABIT OF TRYING TO TAKE IT OUT IS WORSENING THE PROBLEM. UR THROAT SWELLING AND LOSS OF VOICE IS DUE TO INFECTION. UR ACID REGURGITATION AGAIN WORSENS THE SITUATION. U NEED TO CONSULT AN ENT DOCTOR FOR CLINICAL EXAMINATION. TILL THEN TRY TO CONTROL UR ACIDITY, DO WARM SALINE GARGLES AND TAKE STEAM INHALATION.
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor